# SDR P5CA2021080900304

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 2320750
- Part serial: NSN
- Condition: Wrong Part
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND #3 ENG IP CHECK VALVE FORWARD COUPLING WRONG PARTS( IAW AMM 36-11-06-004-001-001 REV 132 AND AMM 36-11-06-404-009-001 REV 132 REMOVED AND REPLACED #2 ENG IP CHECK VALVE FORWARD COUPLING. IAW AMM 71-00-00-795-228-N03 REV 132 ACCOMPLISH THE #2 ENG IP CHECK VALVE DRY MOTOR LEAK TEST, TEST PASSED )
